# SDR R61A2022062900413

- Difficulty date: June 12, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000676
- Aircraft time: 12,000 hours, 7,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Shear Web
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CABIN FLOOR STRUCTURE RH SHEAR WEB CORRODED AT FR87 RH TO FR88 RH, RBL 12 TO RBL 35. REPLACED RH SHEAR WEB CORRODED AT FR87 RH TO FR88 RH, RBL 12 TO RBL 35 WITH NEW IAW SRM 51-42-01 AND 51-43-03.
